# SDR UIEA2020022600327

- Difficulty date: February 26, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 88,063 hours, 19,077 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5926
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ATTEMPTED 2 TIMES.( DEFERRED PER DDG 49-11-01A, MDDR 125062.  LP 1171707: REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01. OPS CHECK GOOD. NO FAULTS NOTED. THIS CLEARS DMI 125602. PLACARD REMOVED.  )
